# SDR 95ZZZX2237

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3184P
- Make and model: Bell 206L-1
- Aircraft serial: 45774
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube Assy
- Part number: 206063665001
- Condition: Corroded
- Location: Fuel Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR INSPECTION, BUILD-UP NOTICED ON INLET AND OUTLET TUBE ASSEMBLIES IN FUEL VALVE BAY.  WHEN CLEANED, SEVERE CORROSION FOUND ESPECIALLY UNDER B-NUTS.  THESE PARTICULAR TUBES WERE MANUFACTURED WITH STEEL SLEEVES, AND ALUMINUM TUBING AND NUTS.
